Are red swollen meatus and armpit rash symptoms of STD?
User rating for this question
Hi , I am a 24 year guy . I had condom protected blowjob , nude massage , handjob with 2 prostitutes and i also had a handjob from a shemale and she spit on my penis head. This happened 10 weeks back. After this incident, i am really stressed out . I developed a red swollen meatus after 4-5 days , and meatus is swollen still , and it gets more swollen in the morning and after masturbation. I also noticed continuous testicles motion for 2 days. After 1 month of incident , i got armpit rash on both arms , and they comes and goes and stays for around a day. Is it possible that i have acquired an STD ? or is it the stress that's causing the problems?. I have no pain , no discharge as such from my penis. But i am really concerned because it's over 2 months now.
Posted Tue, 25 Mar 2014 in Sexually Transmitted Diseases
Answered by Dr. Kakkar S. 38 minutes later
Brief Answer: You are safe. Rash is unrelated. Detailed Answer: Hello and Welcome to HealthcareMagic. I am Dr, Kakkar and I have understood your concern. As far as the sexual encounter (blowjob) is concerned it was a protected one and therefore was safe. Oral sex carries the lowest risk of HIV transmission. Having put a condom on for her sucking your penis protected you even more so. Handjob wont give you an STD anyways. You cannot be infected with HIV by coming into contact with the saliva of an infected person (for example, through kissing or coming into contact with spit). Regarding the rash, I would advice that you take an oral antihistamine e.g cetrizine once daily for a week for the rash. If it still does nt get better, I would advice that you see a dermatologist for a confirmatory diagnosis. I think you are safe. Be well and stay healthy. regards
Follow-up: Are red swollen meatus and armpit rash symptoms of STD? 35 hours later
So, What can be the possible reason for swollen meatus which gets reddish after masturbation ?
Answered by Dr. Kakkar S. 4 hours later
Brief Answer: Possible irritation to cleansing,,??candida Detailed Answer: Hi. It is not something to worry about. Going through your query, i could relate this type of presentation to few of my patients who practice over enthusiastic hygiene of the delicate skin of glans e.g repeated washing with soaps, using either dettol or savlon for cleansing etc thus leading on to an irritant dermatitis which confuses both the patient as well as the clinician, as to what is the real cause?? without realising that the overaggressive hygiene that they practice is itself the cause. General measures: -Avoid soaps or body wash to clean the delicate skin of foreskin and glans. Instead you can use just plain water for gentle cleansing. Specific treatment: -If i was your treating doctor i would have advised you to apply a mild to moderately potent topical steroid like beclomethasone twice daily for 7 days, preferably in combination with topical antifungal like clotrimazole (clotrimazole+beclomethasone combination cream e.g candid-B cream). Using an antifungal + steroid cream (candid-B) would make sense because candida can cause superimposed infection over the already irritated skin. hope this answers your query regards
Follow-up: Are red swollen meatus and armpit rash symptoms of STD? 19 hours later
Hi doctor, Thanks for the prescriptions. I have a last query. I have been stressed out a lot after this event. I got some pimples on my shoulders , stomach and near nipples. Is it possible that , being stressed is the cause ? Although i keep getting pimples on my back often, so i guess it isn't much of an issue.
Answered by Dr. Kakkar S. 6 hours later
Brief Answer: Anti-acne medicines Detailed Answer: Hi. Acne is a very common problem in young. Stress does have a role but more than that its related to your age (24 years). Acne commonly involves face, trunk, chest and shoulders (all these areas are rich in sebaceous glands). Treatment of acne required diligence and patience both on the part of the patient and the doctor. Specific treatment for acne: --Oral Antibiotics: For inflammatory acne(papules and pustules) I usually advice my patients to start with one of the oral antibiotics like Doxycycline 100mg twice daily OR Minocycline 100mg once daily. The antibiotics can be continued for 4-12 weeks depending on the response. Topical treatment: Is a valuable adjunct to any form of acne treatment --Topical Antibacterials: For trunk acne topical benzoyl peroxide 2.5% gel or 4% cream, twice daily can be used for 4-6 weeks. I would advice you to see a dermatologist and get a prescription out of these medicines. I am here to help you with any clarifications you desire. take care regards
Follow-up: Are red swollen meatus and armpit rash symptoms of STD? 2 days later
Thanks Doctor, I will visit a dermatologist this weekend to have prescription of these medications. And just to clear up again , i don't need to get tested for any STD's right?
Answered by Dr. Kakkar S. 2 hours later
Brief Answer: You are welcome Detailed Answer: Hi. The contact was protected and therefore safe. Even though you used protection but as a doctor, I would still want you to go in for testing because it was a risky contact nevertheless. Always practice safe sex with a condom. regards
People also viewed
- Expired acetaminophen cause hives
- Period after megestrol acetate
- Itching and redness on the penis symptom of std
- I have the symptoms of chlamydia please suggest me
- Bump on my scrotum syphilis
- Possible to contract an std
- How does acenac mr work
- Are red swollen meatus and armpit rash symptoms of std
- Genital warts does wartol work or is aldara better
- Symptoms of std
- What are the symptoms of oral herpes
- Desmopressin acetate and hangovers
- Symptoms of std genital infection
- Acetaminophen pm cause pimples
- Symptoms of std hpv infection